MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 6000 C (501) MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 6000 C (501) MODULE; CLINICAL CHEMISTRY ANALYZER
Catalog Number 05860636001
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas 6000 c 501 serial number was (b)(6).The customer performed air purges, cleaned the ise probe, primed the ise reagents, and performed ise checks.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable low ise indirect gen 2 results from the cobas 6000 c 501 analyzer.The samples were repeated on a cobas pure analyzer and then on the cobas 6000 analyzer.Sample 1 initial result was 130 mmol/l and the repeat results were 138 mmol/l on a cobas pure analyzer and 139 mmol/l on a cobas 6000 analyzer.Sample 2 initial result was 131 mmol/l and the repeat result was 139 mmol/l on a cobas pure analyzer.The questionable results were reported outside of the laboratory.
 
Additional Manufacturer Narrative
The field service engineer did not determine a specific cause but found the sample probe was slightly misadjusted.He performed proactive steps, by flushing the rinse tubing, the vacuum valves, and the ise valves.He adjusted the sample probe and the ise sipper.He ran successful calibration and qc and a patient comparison.The investigation determined the issue was resolved by the service actions.

Brand Name
COBAS 6000 C (501) MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key18847632
Report Number1823260-2024-00673
Device Sequence Number12720772
Product Code JJE
UDI-Device Identifier04015630946402
UDI-Public04015630946402
Combination Product (Y/N)Y
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/03/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05860636001
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/13/2024
Supplement Date Received by Manufacturer04/01/2024
Initial Report FDA Received Date03/06/2024
Supplement Report FDA Received Date04/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown